# SDR 95ZZZX7005

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7097
- System (JASC): 2620 · Extinguishing System
- Part: Indicator
- Part number: 18602
- Condition: Cracked
- Location: Fire Ext Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR CRACKED AND DETERIORATED.  REMOVED AND REPLACED.
